Abilify


#1

2 weeks ago I saw my dr and asked if any of my meds didn’t work well with my new diabetes diagnosis. He said I should switch from Seroquel to Abilify because Seroquel increases appetite. I had never really noticed that effect, but what the heck. It took 2 weeks of back and forth with the insurance company to ok the Abilify. My dr had told me to quit Seroquel for 2 days before starting . So I didn’t read the patient info until yesterday. And I discovered that Abilify can have the side effect of raising blood sugar levels! Why am I being put on this med? Well, I decided to try it anyway. Last nite I skipped the Seroquel and didn’t sleep at all. I finally fell asleep at 2 this afternoon and woke up at 8pm. My day/night cycle is seriously screwed up. I’ll probably be awake all night again. I’m thinking that this med change is a really bad idea. I would rather keep taking the Seroquel but I don’t have enough to last til my next dr appt on the 3rd. And he’s on vacation until then. This is all very depressing and I don’t know what to do except make the change. I’m going to keep my diabetic meds on schedule and watch my blood sugar more closely, but I feel like s**t.